I am married from last 8 years and I am suffering from sever premature ejaculation (sometime ED also) from beginning (mostly ejaculate in less then 1 minute), I used prosolution pills, Boostero, Climaxagen Pills. Nothing works for me only promescent sprays works for delay but it will cause erectile problem. Below are my details, also I am attaching my complete lab test including ultrasound, LFT, testerone, CBC, Cholestrol.Gender: Male
Height: 5 Feet 9 Inches
Weight: 78 kg
Please recommend some medicine to solve the problem permanently.
Welcome to icliniq.com.
I can understand your concern. I have gone through the reports you have uploaded and almost all reports are normal except low testosterone (relative to your age), low vitamin D levels and slightly altered lipid parameters (attachment removed to protect patient identity).
You are 35 and your height is around 175 cmand your weight is also in normal range. In a lot of individuals obesity is one of main reasons for low testosterone. But your BMI is normal and also your main issue is PME and not ED. PME is not related to testosterone levels and in most of individuals hyper excitation, poor experience and anxiety are main reasons for early discharge. I would advise you to start taking Vitamin D supplements (60k IU per week for at least 3 months) and this will bring the levels to normal range. For PME, drugs like Dapoxetine can be utilized. You can use the drug on SOS basis about one hour before sex and this will surely help to delay the ejaculation time. The drug is safe to use and has no serious side effects. Dose of 30 mg is normally used. You can talk with a doctor for prescription of this drug. This will help to treat your problem and in the mean time you will regain the confidence and your problem will go by own. Thanks and take care.
Was this answer helpful?|
Query: Hi doctor,I had phimosis, so I got circumcised two years ago. But now, I have premature ejaculation after circumcision. I also have loss of sensation in my penis. Before circumcision, I enjoyed masturbating, but now I do not feel such enjoyment. What can I do? Was the decision to get circumcised wro... Read Full »
Query: Hi doctor, I am having vitamin D of 11.45 ng/ml and B12 of 145 pg/ml. While jogging, I am having pain in the lower one-third of the tibial region. I am feeling a little tired. I am currently on Supradyn and Calcirol. Can you please give me some perfect medicine to treat? Thank you. Read Full »
Ask your health query to a doctor online?Ask a Sexologist Now